Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What causes vague headaches and nausea?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
I've been feeling nausea for several weeks, but not enough to vomit. It's usually in the morning and afternoon. Later in the afternoons I frequently have vague headaches, and now and then it's a real headache. Sometimes when I go to bed I feel freezing cold. I sleep well but sometimes I wish I had the time to take a 2 hour afternoon nap. It doesn't seem like much, but these symptoms have been happening for at least three weeks. Any suggestions?
Posted Fri, 28 Feb 2014 in General Health
Answered by Dr. Abhishek Sharma 57 minutes later
Brief Answer: get blood pressure checked Detailed Answer: Hello, Are you in stress? These vague headaches And nausea could be because of raised blood pressure and anxiety. You should consult your doctor and get blood pressure checked. In addition do you snore at night, if yes it could be the reason. When you snore you have to apply more pressure and so more work by body and so tiredness and you feel sleepy all day. Secondly those who snore have more chances of reflux (acid reflux from stomach to food pipe) and so have nausea and headaches. Get ENT consultation. In doubt do reply
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor